American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15B36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexander Stasinski. Similarity and commutators of matrices over principal ideal rings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp. 84 (2015) 409-424.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Goldstein, Alfred W. Hales and Richard A. Stong. Light matrices of prime determinant. Proc. Amer. Math. Soc. 142 (2014) 805-819.
Abstract, references, and article information
View Article: PDF

[4] Ahmet I. Seven. Mutation classes of skew-symmetrizable $3\times3$ matrices. Proc. Amer. Math. Soc. 141 (2013) 1493-1504.
Abstract, references, and article information   
View Article: PDF

[5] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia